Subjects -> MATHEMATICS (Total: 1013 journals)
    - APPLIED MATHEMATICS (92 journals)
    - GEOMETRY AND TOPOLOGY (23 journals)
    - MATHEMATICS (714 journals)
    - MATHEMATICS (GENERAL) (45 journals)
    - NUMERICAL ANALYSIS (26 journals)
    - PROBABILITIES AND MATH STATISTICS (113 journals)

MATHEMATICS (GENERAL) (45 journals)

Showing 1 - 35 of 35 Journals sorted alphabetically
Acta Universitatis Sapientiae, Mathematica     Open Access  
Algebra Letters     Open Access   (Followers: 1)
American Journal of Computational Mathematics     Open Access   (Followers: 4)
American Journal of Mathematics and Statistics     Open Access   (Followers: 9)
Annals of Global Analysis and Geometry     Hybrid Journal   (Followers: 2)
Archiv der Mathematik     Hybrid Journal  
Beiträge zur Algebra und Geometrie / Contributions to Algebra and Geometry     Partially Free   (Followers: 2)
Bulletin of the American Mathematical Society     Open Access   (Followers: 5)
Communications in Mathematics     Open Access  
Communications in Mathematics and Statistics     Hybrid Journal   (Followers: 3)
Conformal Geometry and Dynamics     Full-text available via subscription  
Difficoltà in Matematica     Full-text available via subscription  
Ergodic Theory and Dynamical Systems     Hybrid Journal   (Followers: 3)
International Journal of Applied Metaheuristic Computing     Full-text available via subscription   (Followers: 2)
International Journal of Computing Science and Mathematics     Hybrid Journal   (Followers: 1)
International Journal of Mathematics and Statistics     Full-text available via subscription   (Followers: 2)
Journal of Elliptic and Parabolic Equations     Hybrid Journal  
Journal of Mathematical Physics     Hybrid Journal   (Followers: 26)
Journal of Physics A : Mathematical and Theoretical     Hybrid Journal   (Followers: 23)
Journal of the American Mathematical Society AMS     Full-text available via subscription   (Followers: 6)
Jurnal Fourier     Open Access   (Followers: 1)
Mathematical Journal of Interdisciplinary Sciences     Open Access   (Followers: 1)
Mathematical Programming     Hybrid Journal   (Followers: 15)
Mathematics     Open Access   (Followers: 3)
Mathematics of Computation     Full-text available via subscription   (Followers: 6)
Mathematika     Full-text available via subscription  
Memoirs of the American Mathematical Society AMS     Full-text available via subscription   (Followers: 2)
Optimization: A Journal of Mathematical Programming and Operations Research     Hybrid Journal   (Followers: 6)
Pesquimat     Open Access  
Pro Mathematica     Open Access  
Proceedings of the American Mathematical Society AMS     Full-text available via subscription   (Followers: 4)
Representation Theory     Full-text available via subscription   (Followers: 1)
St. Petersburg Mathematical Journal     Full-text available via subscription   (Followers: 1)
Theoretical Mathematics & Applications     Open Access  
Transactions of the Moscow Mathematical Society     Full-text available via subscription   (Followers: 1)
Similar Journals
Journal Cover
Pro Mathematica
Number of Followers: 0  

  This is an Open Access Journal Open Access journal
ISSN (Online) 2305-2430
Published by Pontificia Universidad Católica del Perú Homepage  [30 journals]
  • A remark on the Tjurina and Milnor numbers of a foliation of second type

    • Authors: Percy Fernández Sánchez, Evelia R. García, Nancy Saravia Molina
      Pages: 11 - 22
      Abstract: Presentamos una relación entre los números de Milnor y Tjurina de una foliación holomorfa de segundo tipo y los números de Milnor y Tjurina de su unión de separatrices cuando esta es holomorfa.
      PubDate: 2022-08-31
      Issue No: Vol. 32, No. 63 (2022)
       
  • On a class of predator-prey models of Gause type with Allee effect and a
           square-root functional response

    • Authors: Liliana Puchuri, Orestes Bueno
      Pages: 23 - 54
      Abstract: Un modelo depredador-presa de tipo Gause es una extensión del clásico modelo depredador-presa de Lotka-Volterra. En este trabajo estudiamos un modelo depredador-presa de tipo Gause, donde el crecimiento de las presas es sujeto a un efecto Allee y la acción del depredador sobre la presa es dada por una funcional de respuesta de raíz cuadrada, la cual no es diferenciable en el eje y. Este tipo de respuesta funcional modela apropiadamente sistemas en los cuales la presa posee un fuerte comportamiento de rebaño, pues los depredadores interactúan con las presas mayormente en la frontera del rebaño. Debido al término de raíz cuadrada en la respuesta funcional, el estudio del comportamiento de las soluciones cerca al origen es más sutil e interesante que en otros modelos.
      Nuestro estudio es dividido en dos partes: la clasificación local de los puntos de equilibrio, y el comportamiento de las soluciones en cierto conjunto invariante cuando el modelo tiene un efecto Allee fuerte. En uno de nuestros resultados principales probamos, para una amplia selección de parámetros, que las soluciones en cierto conjunto invariante se aproximan al eje y. Además, para cierta elección de parámetros, probamos la existencia de una curva separatriz que divide el conjunto invariante en dos regiones: una donde toda solución se aproxima al eje y, y otra donde hay un punto de equilibrio global y asintóticamente estable. También damos condiciones para asegurar la existencia de un equilibrio de tipo centro, y mostramos la existencia de una bifurcación de Hopf.
      PubDate: 2022-08-31
      Issue No: Vol. 32, No. 63 (2022)
       
  • Singular traces of an integral operator related to the Riemann Hypothesis

    • Authors: Alfredo Sotelo-Pejerrey
      Pages: 55 - 71
      Abstract:
      PubDate: 2022-08-31
      Issue No: Vol. 32, No. 63 (2022)
       
  • Hyperbolic groups with few linear representations

    • Authors: Franco Vargas Pallete
      Pages: 73 - 81
      Abstract: En este artículo, desarrollaremos un argumento inédito de William Thurston que muestra la existencia de grupos hiperbólicos sin representaciones no triviales de grupos lineales sobre cualquier anillo, para una dimensión dada. Su enfoque estudia el espacio de representaciones de cualquier grupo hiperbólico no elemental G para concluir que existe un cociente hiperbólico con tales propiedades.
      PubDate: 2022-08-31
      DOI: 10.18800/kaylla.202301.001
      Issue No: Vol. 32, No. 63 (2022)
       
 
JournalTOCs
School of Mathematical and Computer Sciences
Heriot-Watt University
Edinburgh, EH14 4AS, UK
Email: journaltocs@hw.ac.uk
Tel: +00 44 (0)131 4513762
 


Your IP address: 3.235.145.108
 
Home (Search)
API
About JournalTOCs
News (blog, publications)
JournalTOCs on Twitter   JournalTOCs on Facebook

JournalTOCs © 2009-
JournalTOCs
 
 
  Subjects -> MATHEMATICS (Total: 1013 journals)
    - APPLIED MATHEMATICS (92 journals)
    - GEOMETRY AND TOPOLOGY (23 journals)
    - MATHEMATICS (714 journals)
    - MATHEMATICS (GENERAL) (45 journals)
    - NUMERICAL ANALYSIS (26 journals)
    - PROBABILITIES AND MATH STATISTICS (113 journals)

MATHEMATICS (GENERAL) (45 journals)

Showing 1 - 35 of 35 Journals sorted alphabetically
Acta Universitatis Sapientiae, Mathematica     Open Access  
Algebra Letters     Open Access   (Followers: 1)
American Journal of Computational Mathematics     Open Access   (Followers: 4)
American Journal of Mathematics and Statistics     Open Access   (Followers: 9)
Annals of Global Analysis and Geometry     Hybrid Journal   (Followers: 2)
Archiv der Mathematik     Hybrid Journal  
Beiträge zur Algebra und Geometrie / Contributions to Algebra and Geometry     Partially Free   (Followers: 2)
Bulletin of the American Mathematical Society     Open Access   (Followers: 5)
Communications in Mathematics     Open Access  
Communications in Mathematics and Statistics     Hybrid Journal   (Followers: 3)
Conformal Geometry and Dynamics     Full-text available via subscription  
Difficoltà in Matematica     Full-text available via subscription  
Ergodic Theory and Dynamical Systems     Hybrid Journal   (Followers: 3)
International Journal of Applied Metaheuristic Computing     Full-text available via subscription   (Followers: 2)
International Journal of Computing Science and Mathematics     Hybrid Journal   (Followers: 1)
International Journal of Mathematics and Statistics     Full-text available via subscription   (Followers: 2)
Journal of Elliptic and Parabolic Equations     Hybrid Journal  
Journal of Mathematical Physics     Hybrid Journal   (Followers: 26)
Journal of Physics A : Mathematical and Theoretical     Hybrid Journal   (Followers: 23)
Journal of the American Mathematical Society AMS     Full-text available via subscription   (Followers: 6)
Jurnal Fourier     Open Access   (Followers: 1)
Mathematical Journal of Interdisciplinary Sciences     Open Access   (Followers: 1)
Mathematical Programming     Hybrid Journal   (Followers: 15)
Mathematics     Open Access   (Followers: 3)
Mathematics of Computation     Full-text available via subscription   (Followers: 6)
Mathematika     Full-text available via subscription  
Memoirs of the American Mathematical Society AMS     Full-text available via subscription   (Followers: 2)
Optimization: A Journal of Mathematical Programming and Operations Research     Hybrid Journal   (Followers: 6)
Pesquimat     Open Access  
Pro Mathematica     Open Access  
Proceedings of the American Mathematical Society AMS     Full-text available via subscription   (Followers: 4)
Representation Theory     Full-text available via subscription   (Followers: 1)
St. Petersburg Mathematical Journal     Full-text available via subscription   (Followers: 1)
Theoretical Mathematics & Applications     Open Access  
Transactions of the Moscow Mathematical Society     Full-text available via subscription   (Followers: 1)
Similar Journals
Similar Journals
HOME > Browse the 73 Subjects covered by JournalTOCs  
SubjectTotal Journals
 
 
JournalTOCs
School of Mathematical and Computer Sciences
Heriot-Watt University
Edinburgh, EH14 4AS, UK
Email: journaltocs@hw.ac.uk
Tel: +00 44 (0)131 4513762
 


Your IP address: 3.235.145.108
 
Home (Search)
API
About JournalTOCs
News (blog, publications)
JournalTOCs on Twitter   JournalTOCs on Facebook

JournalTOCs © 2009-